RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1994, Volume 6, Issue 3, Pages 84–93 (Mi aa452)  

Research Papers

The Zagier formula with the Eisenstein–Maass series at odd integer points, and the generalized Selberg zeta function

A. B. Venkov

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Full text: PDF file (708 kB)

English version:
St. Petersburg Mathematical Journal, 1995, 6:3, 519–527

Bibliographic databases:

Received: 11.11.1993

Citation: A. B. Venkov, “The Zagier formula with the Eisenstein–Maass series at odd integer points, and the generalized Selberg zeta function”, Algebra i Analiz, 6:3 (1994), 84–93; St. Petersburg Math. J., 6:3 (1995), 519–527

Citation in format AMSBIB
\Bibitem{Ven94}
\by A.~B.~Venkov
\paper The Zagier formula with the Eisenstein--Maass series at odd integer points, and the generalized Selberg zeta function
\jour Algebra i Analiz
\yr 1994
\vol 6
\issue 3
\pages 84--93
\mathnet{http://mi.mathnet.ru/aa452}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1301831}
\zmath{https://zbmath.org/?q=an:0839.11021|0822.11046}
\transl
\jour St. Petersburg Math. J.
\yr 1995
\vol 6
\issue 3
\pages 519--527


Linking options:
  • http://mi.mathnet.ru/eng/aa452
  • http://mi.mathnet.ru/eng/aa/v6/i3/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:154
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019